# SDR DU4R2006352

- Difficulty date: March 31, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 42,210 hours, 21,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1670-1677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON AFT CARGO COMPARTMENT FLOOR SUPPORT BS 1670 LBL 55.  CUT OUT CORRODED SECTION OF SUPPORT.  FABRICATED AND INSTALLED FLOOR SUPPORT ANGLES 7.1" BY 1.8" BY 2.9" FROM 7075-T6 .090 AND 7.1 BY  FROM 7075-T6 .071 IAW B757 SRM 51-70-11, 51-20-01.
